# SDR CALA2025070906410

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 126,465 hours, 19,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - DURING OPERATIONAL CHECK WAS FOUND AFTER EXTERNAL LIGHT SIDE RIGHT DOOR 2RH INOP. IT WAS SLIDE AND OVERWING ESCAPE LIGHT LAMP REPLACEMENT AFTER DOOR RIGHT 2RH AS PER AMM-TASK 33-51-06-902-082, CHECKED OK.
